Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have pain in groin and swollen scrotum. Had bi-lateral inguinal hernias corrected. Can I masturbate?

I had bi lateral inguinal hernias corrected with mesh patches 6 days ago. The three wound sites are fine. There is some mild pain in my groin and my scrotum is still quite swollen. This morning I woke with an erection. I started to lightly masturbate and it felt great. I didn t climax though. Is it ok to do this again and climax?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
This is your 6th post operative day of hernioraphy with mesh .You have 3 wounds on your groin area with scrotal swelling.
Wait till wounds get completely healed,mesh takes up properly and scrotal swelling disappears.Erection could be due to stimulation of genital nerves (which are very near to operation site and mesh )due to slight postoperative edema.
Hope this answers your question.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor